About Me: Female, 52, reno, NV, member since Feb 2012
I am a 46 year old woman with a complete hysterectomy. that means overies, cervix, and womb. all out because I had endometriosis. I think the first thing slapped on me was the climaritn (spelling?) patch. After having it for about 5 weeks I asked the doc for somethi
[More]ng else....(the reason I asked is , I told her I fellt really cranky/ so I tried another patch....same thing..cranky. So then we tried premarin and progesterone. Well, it worked ok, but the progesterone made me very tired. So I took those for about 2 yrs. UNTILL I found out that premarin, or any other form of it has been proven in MANY cases to cause breast cancer. At the same time I found out they just use the poor horses for pee production it is brutal and abusive. In other words the mares are pregnant ALL THE TIME. When these mares are no longer uselful to them, they send them to auction, where most of them are slaughtered after having a haneous life. SO I NEVER AM TAKING ANYTHING DERIVED FROM MARE URINE AGAIN.....NOT GOOD FOR US, AND NOT GOOD FOR THE HORSES...THEN WHY DO IT. WHY BE PART OF THE PROBLEM? PLEASE, DON'T JUST TAKE IT CUZ IT TAKES AWAY YOUR HOT FLASHES. It took away mine, but quit taking that disgusting stuff anyway and started looking around and found the bioindentical creams estrogen (and estrdiol mixed together) and progesterone. THEY WORKED! Now nothing is perfect. I started with 3 pumps of each one, and then down to 2 of each, now I am actually down to one pump of estrogen and half a pump of progesterone, every other day. THAT IS BECAUSE IT HAS BEEN GIVING ME THE WORST ZITS.!! (the progesterone) so in case it was the estrogen too...I cut back to one pump. BUT I swear it is the progesterone cream that is giving me the zits. (i dont put it on my face.)
I am about ready to just stop the progesterone altogether...Has anyone had this problem? A lot of the zits are the painful big, red cystic types, then there are the real small ones, that are hard to get to pop. and when they do, they are the small white hard things that come out. NOW the other ones, a clear fluid, just keeps coming and coming outl and I thin it 's going to be gone and it takes a week to clear up. then my face looks ok for a couple days then back to the zits.
like I said the hotflashes are just about gone, and when i do get them, they are nothing to even bother with. I only have about 2 a day now, compared to about 40 HORRIBLE, DEBILITATING, SICKENING, ones, all day and all night ..
BUT THE ZITS,....I CAN'T GET RID OF THE ZITS. WHAT DO I DO?
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.